# SDR SWAA2021120640494

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK LBL 8, WL 157,  BS 772.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; FIG 103 DETAIL E.   TRIMMED OUT DAMAGE AREA IAW SRM 53-00-53-2R-2, FIGURE 202.  FABRICATED, LOCATED, AND DRILLED THE NEW SPLICE AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-53-2R-2, PAR 4. FIG 203 DETAIL F.  APPLIED PRIMER ON SPLICE REPAIR IAW SRM 53-00-53-2R-2, PAR 4. FIG 203 DETAIL F.   INSTALLED SPLICE REPAIR IAW SRM 53-00-53-2R-2, PAR 4, STEP Q, FIG 203 DETAIL F.
